# SDR AALA200801726

- Difficulty date: June 28, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 45,339 hours, 45,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD GALLEY EXIT SIGN INOPERATIVE.  REPAIRED BROKEN WIRE AT TERMINAL FOR EMERGENCY LIGHT AT FORWARD GALLEY EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
